Discussions that mention lexapro

Open to All Other Health Topics board


:confused: HI EVERYONE, LET ME START BY SAYING I'M NEW AND HERE IS MY STORY, I WAS ON ZOLOFT FOR NINE YEARS AND MY DOCTOR WANTED TO TRY ME ON LEXAPRO, SINCE HE SAID I HAVE BEEN TAKING IT FOR SO LONG THAT MY BODY IS AMUNE TO IT, AND IT IS NO LONGER WORKING FOR ME, SO I WAS ON 125mg OF ZOLOFT AND HE ONLY SAID WEAN YOURSELF OFF OF IT FOR TWO WEEKS, AND THEN HE PUT ME ON LEXAPRO, I WAS HAVING REALLY BAD SIDE AFFECTS FROM THE LEXAPRO AND AFTER TAKING IT FOR ONLY 2 WEEKS HE CUT ME FROM THE LEXAPRO COLD TURKEY, SO AFTER 3 WEEKS OF FEELING LIKE CRAP FROM THE WITHDRAWS I STARTED TO TAKE MY ZOLOFT AGAIN, I STARTED WITH 50mg for two weeks and then 100mg for two weeks and now I'm on 150mg and i have not even been on that for a week yet and the withdraws are still with me, not as bad as they were, but I still cant concentrate worth a darn, but It's getting better,I also have the shakes real bad, I'm just so scared that it has messed up my levels so bad that I wont be normal again, does anyone have any advice, I'm a single mom of two kids who are 9 and 7 and they are worried as well.
I went through something like this on Effexor. He put you back on Zoloft so its just the Lexapro you are probably having trouble with. It may take a few weeks to get over this but you will get over this with time. Can you afford to visit a specialist. If you are going to be on long term anti-depressant therapy you might think about seeing a psychiatrist. There are many friendly psychiatrists out there and if insurance will pay for it I would go for it. Its not that interists or family doctors dont treat people for depression its just that side effects happen sometimes and I prefer to go with the doctor who really does concentrate on these medications and get to know them very well. Its up to you but in any case you may feel sick now but it will pass.